| Catalog Number |
CK000587C |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that when opening a sterile picc kit to use for a procedure this morning, there was a long hair inside the kit.The team deemed this not sterile/safe to use and opened another kit to use instead and discarded the kit with the hair.No other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a hair in the packaging is inconclusive due to the state of the photographed sample.One photo was returned for evaluation.The photo shows an opened catheter kit.A strand of hair and product label are present atop an unfolded drape of the kit.The opened state of the sample made it difficult to assess when and where the hair was introduced into the kit.The complaint of foreign material in the packaging could not be independently confirmed without evaluation of a sealed kit; however, the report event has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.